# SDR 20001219SH013

- Difficulty date: November 28, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: AD23D0475
- Condition: Leaking
- Location: Fwd Heater
- Component: Comb Heater, Janitrol
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW FUEL REGULATOR SHUT-OFF VALVE.  AFTER SEVERAL MINUTES OF OPERATION, VALVE BEGAN LEAKING AT BODY HALF.  REMOVAL AND INSPECTION REVEALED ALL FOUR SCREWS THAT HOLD BODY HALF TOGETHER TO BE LOOSE WITH TORQUE SEAL IN PLACE.  TIGHTENED SCREWS AND RE-TESTED.  VALVE STILL LEAKED.  REPLACED VALVE WITH NEW UNIT.  SUBMITTER SUSPECTED IMPROPER TORQUE USED AT ASSEMBLY.  (X)
